# SDR ANCF2025081400224

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N946AV
- Make and model: Airbus A320-214
- Aircraft serial: 4924
- Aircraft time: 32,848 hours, 19,763 cycles
- Engine: Cfmint CFM565B43
- Engine time: 23,395 hours, 17,226 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B43
- Part serial: 573511
- Condition: Vibration
- Location: Nr 1
- Part time: 23,395 hours, 17,226 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENG 1 FAIL REQUEST TO DOWNLOAD FDR DURING INITIAL TAKEOFF, WHEN T.O THRUST WAS APPLIED. A LOUD BANG FROM THE ENG 1 LEFT SIDE WAS HEARD, FOLLOWED BY  AN ENG FAIL ECAM, VIBRATIONS COMING FROM THAT SIDE COOLD BE FELT.
